MAUDE Adverse Event Report: PENUMBRA, INC. BENCHMARK 6F 071 DELIVERY CATHETER; DQY, QJP

PENUMBRA, INC. BENCHMARK 6F 071 DELIVERY CATHETER; DQY, QJP
Catalog Number BMK6F105M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the internal carotid artery (ica) using a benchmark 6f 071 delivery catheter (benchmark).It should be noted that the patient''s anatomy was tortuous.During the procedure, while advancing the benchmark to the target location, the physician fractured the benchmark at the proximal end.Therefore, the benchmark was removed.The procedure was completed using a new benchmark.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
Please note that the following section is being updated based on additional information provided by a penumbra distributor on 12 apr 24: 1.Section b.Box 5.Describe event or problem.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the internal carotid artery (ica) using a benchmark 6f 071 delivery catheter (benchmark).It should be noted that the patient''s anatomy was tortuous.During the procedure, while advancing the benchmark toward the target location, the physician observed under fluoroscopy that the benchmark was fractured at the proximal end.Therefore, the benchmark removed.The procedure was completed using a new benchmark.There was no report of an adverse effect to the patient.

Brand Name
BENCHMARK 6F 071 DELIVERY CATHETER
Common Device Name
DQY, QJP
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica farris
one penumbra place
alameda, CA 94502
5107483200
MDR Report Key18976010
Report Number3005168196-2024-00106
Device Sequence Number20490447
Product Code DQY
UDI-Device Identifier00814548014043
UDI-Public814548014043
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K212838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Catalogue NumberBMK6F105M
Device Lot NumberF00008229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Date Report Sent to FDA01/01/2005